# SDR GTIA2025041738858

- Difficulty date: April 17, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N611NK
- Make and model: Airbus A320-232
- Aircraft serial: 4996
- Aircraft time: 47,362 hours, 21,689 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 64670
- Condition: Inoperative
- Location: Zone 200
- Part time: 754 hours, 362 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1 MEGAPHONE NOT WORKING-REMOVED  AND REPLACED THE AFT MEGAPHONE IAW SPIRIT EMERG. EQUIP. DRAWING  NKA 320 E.Q. REV. 3   TEST OK.
